# SDR AALA991842

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1414D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11377
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FORWARD ENTRY EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
